Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 353, Number 9
HTML articles powered by AMS MathViewer

Finite state automata: A geometric approach
Benjamin Steinberg PDF
Trans. Amer. Math. Soc. 353 (2001), 3409-3464
Group cohomology and gauge equivalence of some twisted quantum doubles
Geoffrey Mason and Siu-Hung Ng PDF
Trans. Amer. Math. Soc. 353 (2001), 3465-3509
The finite vertex-primitive and vertex-biprimitive $s$-transitive graphs for $s\ge 4$
Cai Heng Li PDF
Trans. Amer. Math. Soc. 353 (2001), 3511-3529
Jordan curves in the level sets of additive Brownian motion
Robert C. Dalang and T. Mountford PDF
Trans. Amer. Math. Soc. 353 (2001), 3531-3545
Markov chains in random environments and random iterated function systems
Örjan Stenflo PDF
Trans. Amer. Math. Soc. 353 (2001), 3547-3562
Loop-erased walks and total positivity
Sergey Fomin PDF
Trans. Amer. Math. Soc. 353 (2001), 3563-3583
Hausdorff convergence and universal covers
Christina Sormani and Guofang Wei PDF
Trans. Amer. Math. Soc. 353 (2001), 3585-3602
Uniform perfectness of the limit sets of Kleinian groups
Toshiyuki Sugawa PDF
Trans. Amer. Math. Soc. 353 (2001), 3603-3615
Maximal degree subsheaves of torsion free sheaves on singular projective curves
E. Ballico PDF
Trans. Amer. Math. Soc. 353 (2001), 3617-3627
Orthogonal polynomial eigenfunctions of second-order partial differerential equations
K. H. Kwon, J. K. Lee and L. L. Littlejohn PDF
Trans. Amer. Math. Soc. 353 (2001), 3629-3647
Ill-posedness for the derivative Schrödinger and generalized Benjamin-Ono equations
H. A. Biagioni and F. Linares PDF
Trans. Amer. Math. Soc. 353 (2001), 3649-3659
Siegel discs, Herman rings and the Arnold family
Lukas Geyer PDF
Trans. Amer. Math. Soc. 353 (2001), 3661-3683
The structure of the Brauer group and crossed products of $C_0(X)$-linear group actions on $C_0(X,\mathcal K)$
Siegfried Echterhoff and Ryszard Nest PDF
Trans. Amer. Math. Soc. 353 (2001), 3685-3712
Rotation, entropy, and equilibrium states
Oliver Jenkinson PDF
Trans. Amer. Math. Soc. 353 (2001), 3713-3739
Canonical symbolic dynamics for one-dimensional generalized solenoids
Inhyeop Yi PDF
Trans. Amer. Math. Soc. 353 (2001), 3741-3767
Berezin transform on real bounded symmetric domains
Genkai Zhang PDF
Trans. Amer. Math. Soc. 353 (2001), 3769-3787
Crystal bases for $U_{q}(\Gamma (\sigma _{1},\sigma _{2},\sigma _{3}))$
Yi Ming Zou PDF
Trans. Amer. Math. Soc. 353 (2001), 3789-3802
The Serre spectral sequence of a multiplicative fibration
Yves Félix, Stephen Halperin and Jean-Claude Thomas PDF
Trans. Amer. Math. Soc. 353 (2001), 3803-3831
Correction to “Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$”
Kevin P. Knudson PDF
Trans. Amer. Math. Soc. 353 (2001), 3833-3834